# SDR AALA20011806

- Difficulty date: September 23, 2001
- Submitted: December 13, 2001
- Operation: Air carrier
- Aircraft: N275AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49272
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Aft Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT AFT AIRSTAIRS INOPERATIVE.  REPAIRED EMERGENCY EXIT LIGHT WIRE AT AFT AIRSTAIR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
